National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Base size, metric dimension and other invariants of groups and graphs 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  Volume:43  Issue:2  Page:209-242  

Bailey Robert F;   Cameron Peter J;  

被引频次:88

文摘信息 问图书馆员

2    
An improved point‐line incidence bound over arbitrary fields 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  Volume:49  Issue:5  Page:842-858  

Stevens Sophie;   de Zeeuw Frank;  

被引频次:15

文摘信息 问图书馆员

3    
Strong spherical rigidity of ancient solutions of expansive curvature flows 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Risa Susanna;   Sinestrari Carlo;  

问图书馆员

4    
On a topological version of Pach's overlap theorem 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Bukh Boris;   Hubard Alfredo;  

问图书馆员

5    
Fredholm composition operators and proper holomorphic mappings 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Cao Guangfu;   He Li;   Zhu Kehe;  

问图书馆员

6    
Commutators of singular integrals revisited 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  Volume:51  Issue:1  Page:107-119  

Lerner Andrei K;   Ombrosi Sheldy;   Rivera‐Ríos Israel P;  

被引频次:3

文摘信息 问图书馆员

7    
Quasi‐shuffle algebras and renormalisation of rough differential equations 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Bruned Yvain;   Curry Charles;   Ebrahimi‐Fard Kurusch;  

问图书馆员

8    
Asymptotically regular operators in generalized Morrey spaces 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Byun Sun‐Sig;   Softova Lubomira;  

问图书馆员

9    
On tameness of almost automorphic dynamical systems for general groups 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Fuhrmann Gabriel;   Kwietniak Dominik;  

问图书馆员

10    
An instance where the major and minor arc integrals meet 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Brüdern Jörg;   Wooley Trevor D;  

问图书馆员

11    
Khovanov homology and ribbon concordances 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Levine Adam Simon;   Zemke Ian;  

问图书馆员

12    
The dimension of an amoeba 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Draisma Jan;   Rau Johannes;   Yuen Chi Ho;  

问图书馆员

13    
Lê's vanishing polyhedron for a family of mixed functions 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Cisneros‐Molina José Luis;   Menegon Aurélio;  

问图书馆员

14    
Multi‐tiling and equidecomposability of polytopes by lattice translates 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Lev Nir;   Liu Bochen;  

问图书馆员

15    
Quasi‐pullback of Borcherds products 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Ma Shouhei;  

问图书馆员

16    
Graphs with few paths of prescribed length between any two vertices 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Conlon David;  

问图书馆员

17    
Equivalence after extension and Schur coupling do not coincide on essentially incomparable Banach spaces 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Horst S. ter;   Messerschmidt M;   Ran A. C. M;   Roelands M;  

问图书馆员

18    
Characterization of generic transversality 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Ichiki Shunsuke;  

问图书馆员

19    
Boundedness of pseudo‐differential operators of type (0,0) on Triebel–Lizorkin and Besov spaces 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Park Bae Jun;  

问图书馆员

20    
A higher integrability theorem from a reverse weighted inequality 期刊论文

Bulletin of the London Mathematical Society     ISSN:0024-6093  

Saker Samir;   O'Regan Donal;   Agarwal Ravi;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×